# SDR ASAA2018032424027

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,022 hours, 10,492 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND THE FWD R WINDSHIELD OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED WINDOW HEAT BITE CHECK IAW FIM 30-41-TASK 801.   FOUND RT FRONT WINDOW SENSOR FAULT. SWAPPED TO SPARE WINDOW SENSOR. WINDOW HEAT OPS CHECKED NORMAL IAW AMM 30-41-00.
